# SDR DALA2025051903829

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 55,615 hours, 40,241 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9568 INITIAL INSPECTION: CRACK ON LONG 2 LH STA Y=1133 AT AFT ACC COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER B717-200 SRM 53-00-05-2R REPAIR 2 (0967936)
